Some results on the variety of complexes

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-60
Number of pages22
JournalNagoya Mathematical Journal
Volume93
Publication statusPublished - 1984

Cite this

Some results on the variety of complexes. / Yoshino, Yuuji.

In: Nagoya Mathematical Journal, Vol. 93, 1984, p. 39-60.

Research output: Contribution to journalArticle

@article{0342df04b68241adba7e29f123b836b0,
title = "Some results on the variety of complexes",
author = "Yuuji Yoshino",
year = "1984",
language = "English",
volume = "93",
pages = "39--60",
journal = "Nagoya Mathematical Journal",

}

TY - JOUR

T1 - Some results on the variety of complexes

AU - Yoshino, Yuuji

PY - 1984

Y1 - 1984

M3 - Article

VL - 93

SP - 39

EP - 60

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

ER -